# SDR AWXA200300683

- Difficulty date: May 15, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .375 INCH CRACK WAS FOUND AT FASTENER HOLE ON FUSELAGE SKIN, LOWER FORWARD CORNER OF R-1 DOOR CUTOUT BS 294.5.  MAINTENANCE REMOVED FASTENER AT LOWER FORWARD CORNER OF R-1 DOOR CUTOUT BS 294.5; PERFORMED NDT INSPECTION TO VERIFY CRACK CONTAINED; FABRICATED A DOUBLER; AND INSTALLED REPAIR PART IAW SB 737-53-1074, AND ER 15-5313-03148-ES3.
